Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So ... long story short

did the accutane thing.

my cysts multiplied.

got off accutane.

got put on bactrum.

acne was clearing up for a week.

havent had a cyst yet since my last one on accutane.

however, still have the remaining ones.

theyre not as big or filled up at least.

now!

my skin is exactly the same as before i started accutane.

what a waste.

im getting the little ones around my nose....

on my forehead.... chin...

oh dont forget the ones that dont puff out they just hurt and are red

anyone else have this problem?

i need something new, but nothing works.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×